# SDR ASOA2013101609226

- Difficulty date: September 28, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,100 hours, 27,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Box Beam
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN ON TOP RT SIDE ON ENGINE BOX BEAM.  R & R BRACKET IAW ARM 51-42-21 AND 51-41-02 AND DWG 600-98047.
